# SDR AALA201902199008

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 5,102 hours, 2,051 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD L1 ENTRY DOOR SLIDE SHOWING. MAINTENANCE REINSTALLED L1 ENTRY DOOR SLIDE PER MCM 25-94-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
